Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 1

 
   

Improved Exponential Ratio cum Exponential Dual to Ratio Estimator of Finite Population Mean in Presence of Non-Response

PP: 103-111
Author(s)
W. W. Chanu, B. K. Singh,
Abstract
In this paper, we suggest an estimator of the population mean of the variable of interest y in the presence of non-response in two situations. We obtain expressions for the bias and mean square error. This study is supported by the theoretical and empirical results to show the performance of the proposed estimator over usual unbiased estimator and other existing estimators.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved